09-06-2004, 10:37 PM #1New Member
- Join Date
- Jun 2004
I did a 3 week cycle of decca at 50ml a week but suddenly stopped but only because we could not find our source any more.Since i started Decca i have had quite a few headaches and some sleepless nights.It is only after joining this site and reading alot of info that i realized i was doing crap.What i want to know is:-
1-will i get bitch tits?
2-did i mess up myself by stopping so abruptly?
3-How long does it take for my body to go back to normal?
4-when can i start over?
I was taking the advice of a friend who is bigger than me and i thought he knew what he was doing.
09-06-2004, 11:30 PM #2
Calm down bro. Im sure everything will be alright, but you need to educate yourself more instead of jumping into things without any knowledge. Deca will cause progesterone gyno, so you wouldn't have to worry about bitch tits. Im not really sure how long it will take to get your blood levels back to normal and everything in check. I don't think you will have messed yourself up by stopping abrubtly because even though it was three weeks into your cycle the deca probably hadn't even started to kick in really. I would wait at least 10 weeks IMO before starting any other cycle. Next time you do a cycle DO NOT do a deca only cycle, add some kind of test. Research is the key bro. Hope everything goes well.
09-07-2004, 09:38 AM #3
Make sure you have everything you intend to take prior to starting your cycle.
09-07-2004, 09:41 AM #4Originally Posted by 100%NATURAL-theGH
09-07-2004, 10:48 AM #5Originally Posted by GetPumped
what? u just contradicted yourself bro. yes deca causes progesterone gyno, and gyno is bitch tits.
but anyways... what made u to decide to run deca at 50mg/week? im guessing this is your first cycle. need to do research bro and most importantly dont start your cycle until u have everything u need in your hand. i dont think 3 weeks at 50mg/week is enough to shut u down, but i might be wrong. get some tribulis and run it @ 4g ED if u are worried
09-07-2004, 11:52 AM #6
50mgs a week or 50ml???? If you were running 50mls a week, you would have probably already dropped dead..Anyway...RESEARCH..RESEARCH..RESEARCH..
Don't even pick up a needle or vial of juice until you have spent many, many hours on this site learning what to do pre, during, and post cycle..
And I would punch your "bigger" frined right in his mouth for giving such terrible advice..
09-07-2004, 12:00 PM #7
09-07-2004, 12:21 PM #8
Theres no way he took 50Ml he had to mean 50mgs a week and at that dose Im suprised you even have side effects.
09-08-2004, 06:27 AM #9New Member
- Join Date
- Jun 2004
Thank you all for your advice.
it was 50mgs a week,sorry for the error
09-08-2004, 06:58 AM #10
you shouldnt really have too man problems at 50mgs a week...also i dont think you have to worry about progesterone related gyno as well as the hardcore deca shutdown do to the fact that you only used 150mgs total...good luck with your research and i hope your next cycle is more educated and succesful.
ps- tell your 'big' friend to go fvck himself
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)